# SDR CALA2025081907929

- Difficulty date: August 17, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 68,221 hours, 29,818 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5357151720000
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHARP DENT ON LOWER CENTER OF EMPANNAGE APPROXIMATELY 10 INCHES FWD OF THE APU AIR INLET STRUCTURE.   PERFORMED SKIN REPAIR IAW A320 SRM 53-51-11-300-082 REPAIR REQUI RES REINSPECT AT 60,000 FC / 120,000 FH FROM TIME OF ADL/REPAIR EMBODIMENT SUBSEQUENT INSPECTIONS AT INERVALS OF TBD INSPECTION METHOD TBD IAW A320 SRM SRI 53-51-11-205-028.
